# SDR DL757030966

- Difficulty date: October 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 45,197 hours, 22,297 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Panel
- Part number: 233N321422
- Part serial: 000015
- Condition: Overheated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE OBSERVED DURING FINAL APPROACH, AFTER NOSE GEAR LANDING LIGHT, TAXI LIGHT AND TURNOFF LIGHT WERE ILLUM.  SMOKE OBSERVED AT LWR PORTION OF O/H PNL JUST BELOW LIGHT SWITCH.  FOUND WIRE CONNECTORS AT TURNOFF LIGHT SWITCHES S1 AND S2 OVERHEATED.  CHECKED AND REPLACED RUNWAY TURNOFF LIGHT BULBS.  INSPECTED WIRING AT NOSE GEAR ALL NORMAL.  REPLACED LIGHT CONTROL PNL.  OPERATED LIGHT FOR 30 MINS, ALL NORMAL.
